# SDR AALA201811269007

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 61,229 hours, 15,273 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Part serial: 1082B
- Condition: Faulty
- Location: Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECIEVED A FLAP ASYMMETRY MESSAGE.  AN EMERGENCY WAS DELCARED, THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  THE RIGHT FLAP POSITION TRANSMITTER WAS FOUND FAULTY IAW FIM 27-51-00.  REPLACED THE TRANSMITTER IAW AMM 27-58-03.
